Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Adaptive Internal Model Control of MIMO Systems via State Equations
Eiichi MURAMATSUKeiji WATANABE
Author information
JOURNALS FREE ACCESS

2004 Volume 17 Issue 8 Pages 321-329

Details
Abstract

This paper considers an internal model control scheme for multi-input multi-output systems which contain unknown parameters in the coefficient matrices of the state equations. The internal model is adaptively constructed from input and output signals of the plant. We first propose a linear parametric representation for the unknown multi-input multi-output systems. Then, we present an adaptation method such that the output of the internal model is asymptotically identical to that of the plant, guaranteeing stability of the closed-loop system.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top